MAUDE Adverse Event Report: COLOPLAST A/S PED FOLYSIL CATH 1.5ML CH06/5; SILICONE FOLEY CATHETER

COLOPLAST A/S PED FOLYSIL CATH 1.5ML CH06/5; SILICONE FOLEY CATHETER
Model Number AA61061002
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint on this lot.Checking the quality databases revealed no anomaly in connection with the described defect.On 29jan we received 1 used bloody sample and decontaminated it with anioxyde 1000 - we see the mandrel out of the catheter by the eyelet according the ifu sh2115 : instructions for use : n.B.Prior the catheterisation it is usual practice to check that the valve and balloon are functioning properly by inflating and then deflating the balloon.Warning : pediatric catheters of diameters 06.08 and 10ch may include a stylet that facilities their insertion before insertion : make sure that the stylet can move in the catheter and examine the end of the catheter to ensure that the stylet is positioned perfectly inside the catheter and does not comes out of an eye.Based on the above, this complaint is not confirmed as a product defect.
 
Event or Problem Description
According to the available information, nothing different was noticed about the catheter.The catheter was inserted a couple of millimeters, some resistance was felt and the catheter couldn't be inserted further.The catheter was removed immediately and a few drops of blood was visible.A small stomach probe was inserted and that stopped the bleeding.Baby is doing well.

Brand Name
PED FOLYSIL CATH 1.5ML CH06/5
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8353195
Report Number9610711-2019-00008
Device Sequence Number2198557
Product Code EZL
UDI-Device Identifier03600040126844
UDI-Public03600040126844
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAA61061002
Device Catalogue NumberAA6106
Device Lot Number5854765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;